# SDR AALA20120204TUL05

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 34,825 hours, 16,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT TOP OUTBOARD FASTENER HOLE ON AFT SIDE OF CANT FRAME 1463 AT 10 O`CLOCK POSITION.  INSTALLED NEW STIFFENER PER AARD 51-10-00-5, SRM 53-30-05, 51-60-00.
